# SDR AALA202408097647

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 57,186 hours, 38,792 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: R1 Slide
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED TJHAT THE R1 MANUAL SLIDE DEPLOYMENT STRAP NEEDS TO BE RE-STOWED. MAINTENANCE REPOSITIONED R1 DOOR MANUAL YELLOW CAUTION STRAP AS REQUIRED.
